Journal article icon

Journal article

Diagonalizing matrices over AW*-algebras

Actions


Access Document


Publisher copy:
10.1016/j.jfa.2013.01.022

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Journal:
Journal of Functional Analysis
Volume:
264
Issue:
8
Pages:
1873-1898
Publication date:
2013-04-05
DOI:
ISSN:
0022-1236
URN:
uuid:5e1b7dda-c1e4-4f87-bb08-996e3eb6c4f6
Source identifiers:
431441
Local pid:
pubs:431441

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP